Review: could Type 2 diabetes mellitus cause Feeling cold?
This is a review of Feeling cold among 76,368 people who have Type 2 diabetes mellitus. We analyze the Type 2 diabetes mellitus patients by their gender and age, drugs used, and common conditions other than Type 2 diabetes mellitus. The review is created by eHealthMe based on reports from FDA and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Type 2 diabetes mellitus
Type 2 diabetes mellitus (latest reports from 217,608 patients) are typically treated by Metformin Hydrochloride, Metformin, Glipizide, Januvia, Actos, Janumet.
Feeling cold (latest reports from 48,305 patients) has been reported by people with multiple sclerosis, high blood pressure, type 2 diabetes, pain, acupuncture and pain.
On Mar, 4, 2014: 76,356 people who have type 2 diabetes mellitus are studied. Among them, 441 (0.58%) have Feeling Cold.
Gender of people who have type 2 diabetes mellitus and experienced Feeling cold * :
|Feeling cold||70.55%||29.45% |
Age of people who have type 2 diabetes mellitus and experienced Feeling cold * :
|Feeling cold||0.00%||0.00%||0.00%||0.00%||2.29%||12.06%||27.23%||58.42% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hypertension (35 people, 7.94%)
- Diabetic neuropathy (22 people, 4.99%)
- Hyperuricaemia (20 people, 4.54%)
- Nephrotic syndrome (20 people, 4.54%)
- Hyperlipidaemia (20 people, 4.54%)
- Vitreous haemorrhage (20 people, 4.54%)
- Cardiovascular disorder (20 people, 4.54%)
- Angina pectoris (14 people, 3.17%)
- Blood cholesterol (12 people, 2.72%)
- Anxiety (11 people, 2.49%)
Most common drugs used by these people * :
- Byetta (395 people, 89.57%)
- Lantus (103 people, 23.36%)
- Actos (83 people, 18.82%)
- Aspirin (69 people, 15.65%)
- Lipitor (46 people, 10.43%)
- Glucophage (45 people, 10.20%)
- Glipizide (44 people, 9.98%)
- Amaryl (43 people, 9.75%)
- Avandia (38 people, 8.62%)
- Metformin (35 people, 7.94%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Type 2 diabetes mellitus, Feeling cold
You can also:
Common treatments for Type 2 Diabetes Mellitus and their efficacy:
Could your drug cause it?
Browse all Type 2 diabetes mellitus symptoms from A to Z:
Comments from related studies:
From this study (18 hours ago):
contraction of the gallbladder that showed on a routine ultrasound , after fasting for 13 hours
From this study (2 days ago):
I started 18 units of levimir in january and my levothyroxine was raised from 112 mg to 125 at the same time. Levimir was raised from 15 to 34 units on feb 4 and since then to 38 units. I started novolog flex pen on feb. 4th. and my levothyroxine was elevated to alternating doses of 125 and 137. Since then I have been to the ER where they did ck test that was 726. The normal reference range is 30-200. My ckmb was4.9 with the normal reference range being 0.1-4.0. I had numbness on my left ear which has not gone away, it was coming and going, but is now more constant. Headaches, dizziness, difficulty breathing, loss of sleep, 3-4 hours a night max, can't catch my breath sitting or laying down, am better off when I'm on my feet,dizziness, fatigue, feels like a pressure or dizziness in both eyes. Have been in contact with endocrinologist and PCP. I stopped Testosterone injections, had my levothyroxine reduced to 112, quit taking novolog and got back on glimeperide, and stopped atorvastatin. Symptoms are not going away. It's been going on since the increases in medicine on feb 4. I had been getting test of ck and ckmb before and they were not high until the change in these medicines. I've been back to my PCP twice and shes trying to tell me it isn't the meds but I know it is. My blood pressure was high this week and that is never the case with me. I have had MRI on the chest and head, a brain scan MRI and carotid artery ultra sound that showed nothing out of the norm. I feel that these medicines are killing me. I can't go on like this much longer. My PCP does not seem to agree. Please advise!
From this study (2 days ago):
caused pancreatic cancer with liver methastasis (15 mg, then 30, then 45). My dad DIED .
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Type 2 diabetes mellitus, Feeling cold
You may be interested at these reviews (what is this?):
- I experienced fatigue, muscle aches and twitches with asacol
Was taking 2 tablets 3x per day for a month and a half and began having muscle twitches, muscle and joint aches and fatigue severe enough people noticed I couldn't find correct words to finish my sentences. I stopped taking it and it has taken almost three weeks to feel human and energetic again. Pe ...
- Metformin, vision blurred
My primary care physician prescribed Metformin for type 2 Diabetes. First pill caused "wobbly" then blurred vision within a half hour of taking. Asked doctor if I should stop taking the drug. She said no. Second pill doubled the blurring immediately. Long distance and middle vision (computer screen ...
More reviews for: Type 2 diabetes mellitus, Feeling cold
Related drug studies for: Type 2 diabetes mellitus, Feeling cold
Recent Type 2 Diabetes Mellitus related drug comparison:
More related comparison studies for: Type 2 diabetes mellitus, Feeling cold
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.